# SDR AALA20131121006

- Difficulty date: November 21, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 89,882 hours, 14,118 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND PYLON WAS FOUND TO AN OVERSIZED HOLE COMMON TO THE INBD MIDSPAR FITTING, MIDSPAR WEB & T-CHORD FITTING & STRAP.  ACCOMPLISHED REPAIR IAW EA 767-54-032580 & ECO C3369.  REMOVED HOLE THRU MIDSPAR WEB & MID SPAR CHORD ROUND & TRUE AT A DIAMETER OF .625 & INSTALLED FREEZE PLUGS.
